Citation: Numbsoul1. "I Have Never Vomited This Much: An Experience with Buprenorphine (exp65775)". Erowid.org. Feb 16, 2008. erowid.org/exp/65775
I have been using methadone and various opiates for about three or four years now on a consistent basis. Finally, tired of the hassle associated with street dealers, I confronted my psychiatrist. He prescribed me 8mg of Bup twice a day. I took my first half tablet under my tongue and gave a friend (poor guy, I feel bad) the other half to use as a control subject. He is not an opiate addict.
In about thirty minutes or so both of us felt light-headed and floaty. About an hour into it, we both became very nauseous and headed to separate baths to puke. This puking and nausea continued for 36 hours before getting better!! I informed my doc of the problems I was having and he prescribed me some phenergan to combat the nausea. I have taken that and have unfortunately taken the second half of the bup. I'll give it another chance, but I can say that the high on this stuff is not comfortable. I cannot understand for the life of me why someone would come off of methadone or heroin for this stuff. It's horrible.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.